# SDR USAA2009080692029

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 29,145 hours, 11,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4508457 - FLT 9245 - SNA-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT WILL NOT PASS OPERATIONAL TEST.  REF JOB CARD 26L00005005 STEP 1L.  RESET LEFT EMERGENCY AND LEFT AFT EMERGENCY POWER SUPPLY UNIT (EPSU).  CIDS PANEL EMERGENCY LIGHT TEST OPERATIONAL CHECK WAS GOOD.
